Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Dear *StJames* regarding efexor slinky

Posted by NikkiT2 on October 20, 2003, at 10:38:17

In reply to Dear *StJames* regarding efexor , posted by slinky on October 20, 2003, at 9:31:38

Hey slinky.. hows it all going.

I can give you my experience here... I did 8 months on efexor, and it helped a fair amount.. so stupid stupid pdoc took me off it cold turkey.. after 4 weeks and I was still in withdrawal hell I went back on it.. and it just didn't work the same for me. (did stop withdrawal though) I gave it another 6 months, but it didn't help.. so I went through withdrawal hell AGAIN..

Just my experience remember..

Hang in there hun

Nikki xx


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:NikkiT2 thread:271054
URL: http://www.dr-bob.org/babble/20031015/msgs/271074.html